# SDR J7SA20180109001

- Difficulty date: January 9, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N578FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20601
- Aircraft time: 2,246 hours, 1,371 cycles
- Engine: AS90721A
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  RECEIVED AN AMBER LT ENGINE VIBRATION CAS MESSAGE.   FOLLOWED BY CYAN LT ENGINE OIL BYPASS MESSAGE.  AMBER VIBRATION MESSAGE WENT OUT AFTER REDUCING ENGINE POWER AND RETURNED AFTER LANDING,  CYAN MESSAGE STAYED ON. R & R THE NR 4 CARBON SEAL, NR 4 BEARING, AND NR 5 BEARING.
